Would you have Cough when you have Atrial fibrillation?
Summary: Cough is found among people with Atrial fibrillation, especially people who are female, 60+ old, also have High blood pressure, and take medication Digoxin.
We study 613 people who have Cough and Atrial fibrillation from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Atrial fibrillation and Cough >>>
Atrial fibrillation (fibrillation of the muscles of the atria of the heart) can be treated by Warfarin Sodium, Coumadin, Flecainide Acetate, Pradaxa, Sotalol Hydrochloride, Digoxin. (latest reports from 87,230 Atrial Fibrillation patients)
Cough has been reported by people with rheumatoid arthritis, high blood pressure, asthma, osteoporosis, high blood cholesterol. (latest reports from 75,650 Cough patients)
On Jan, 24, 2015: 613 people who have atrial fibrillation and Cough are studied.
Gender of people who have atrial fibrillation and experienced Cough * :
Age of people who have atrial fibrillation and experienced Cough * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Hypertension (169 people, 27.57%)
- Blood cholesterol increased (78 people, 12.72%)
- Prophylaxis (61 people, 9.95%)
- Hypothyroidism (32 people, 5.22%)
- Chronic obstructive pulmonary disease (28 people, 4.57%)
- Atrial flutter (24 people, 3.92%)
- Depression (23 people, 3.75%)
- Cardiac failure congestive (22 people, 3.59%)
- Cardiac disorder (21 people, 3.43%)
- Asthma (20 people, 3.26%)
Most common drugs used by these people * :
- Digoxin (230 people, 37.52%)
- Pradaxa (202 people, 32.95%)
- Aspirin (155 people, 25.29%)
- Warfarin sodium (150 people, 24.47%)
- Coumadin (117 people, 19.09%)
- Lisinopril (96 people, 15.66%)
- Multaq (92 people, 15.01%)
- Lasix (81 people, 13.21%)
- Furosemide (69 people, 11.26%)
- Lipitor (68 people, 11.09%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Atrial Fibrillation and Cough?
You are not alone! Join a mobile support group:
- support group for people who have Cough and Atrial fibrillation
- support group for people who have Atrial fibrillation
- support group for people who have Cough
Recent conversations of related support groups:
- Support group for people who have Atrial fibrillation
Are everyone's hearts as I say "behaving this evening?" Had a full day without pvcs! Always a good thing! The last afib episode was in October! For some reason it always appears every 6 months! So I'm not due until April 2015! Will try to be positive and tell myself it's not going to happen!
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Atrial fibrillation, Cough
You may be interested at these reviews (Write a review):
- Atrial fibrilation caused by levoflacin
Have twice used levoflaxin 500 for diverticulitis both times resulted in flutter and atrial fibrillation. I have a history of a fib and have had an ablation. I don't recommend this drug if you have a history, or are prone to it
- Cardio version caused fingernail abnormalities
Right hip fracture. When prepping for surgery AFIB was found. Surgery was cancelled and they attempted to get AFIB under control. Finally, cardioversion was performed. When my nails started to grow out they all had two horizontal lines that cause the nail to break when it grows out to that point.
- Faslodex driven hell
I have metastatic breast cancer...which has spread to my bones. Needless to say...I'm not a happy camper. Faslodex was my oncologist’s drug of choice for me. I've been on it since July 28, 2014....My first month was loading dosage...and each month that has followed I receive two injections in my tush...250mg each...for a total of 500mg monthly. Tomorrow, Monday November 17, 2014, will be my third round...not including the month of loading. As per my PET scan one month ago...the Faslodex has not started working. From everything I have been told...and read...it takes four to even six rounds to start working...if in fact it works at all.....@%^&*@#...says it all...if ya know what I mean.
What has kicked in from Faslodex...are some horrific side effects......About a month ago...I started having a strange little cough...dry...most of the time.....At times the cough becomes uncontrollable for aprox 15 / 20 minutes...then calms. NOTHING works at relieving it...although I suck down water like it is my last drink on earth...and use a wonderful...soothing throat drop, Halls Breezers...Cool Berry...which eases me...even if it is only psychologically, it is magical. The cough has gotten considerably worse over time...and for those that don't know me...I am sure they think I smoke ten packs a day. My voice is also affected at times due to the cough. My breathing is horrific...and I can no longer walk for any length of time...or for more than a short distance.....Nor can I walk and talk without coughing...and or losing my breath. Stamina...this I have none of!!! And this past week...the shit hit the fan.....Joining the cough...are bone and joint pains...as well as muscle pain. When I called my doctor...@ Sloan Kettering...I spoke with the nurse...and she had not a damn clue as to what might help. As a matter of fact...she told me that she has never heard of any of the side effects that I am now having. WHAT'S WRONG WITH THIS PICTURE???? EVERYTHING!!! However...when I check reputable sites...I find not a few...but hundreds of other people with the same side effects.
From what I have read on all the sites...the only way "WE" are going to get help with issues like these...is by sharing with one another. Not one of the individuals that I speak of has had any positive help with their side effects from their doctors. Am I pissed off??? You bet I am. As for depression...that only comes in small doses for me.....like yesterday...when my body hurt me so badly...my cough was out of control...I had difficulty breathing...and I could not stand on my own two feet without holding on. That moment in time has passed...but for how long??? What will I be hit with next??? When???
- Turmeric and atrial fabrillation
I am a "health nut" who has always avoided any and all tobacco and alcohol, am on no medication, am on a reasonably purer diet (organic foods etc.,) and daily take and assortment of vitamins, minerals and a few herbs like garlic and saw palmetto. I had recently began taking therapeutic doses of Turmeric for its anti-inflammatory properties in both powered and capsule forms--(powdered form for approximately two to three weeks--one teaspoon twice daily; capsule form for approximately three or four days--one capsule twice daily.) On the day in question, I took one teaspoon of the powered form of turmeric with a late lunch and left off the capsule form. I jog/walk two or three miles intermittently and roughly twice a week. Into the second mile of a three mile jog/walk that night,I experienced an unusual weakness and fatigue, stopped after the second mile and pulse was over 200. I had sweated a lot and after resting a while, I walked the third mile back home and showered. I was unable to sleep. My heart was in atrial fibrillation which was diagnosed hours later at the local Medical Center ER. Heart rate was fluctuating in the 150-170 range and was brought down to 100-120 range with I.V. medication but stayed in that range. Exactly 11 hours after its beginning and with virtually no sleep for over 24 hours and after drinking only water but with very little food and no vitamin or Turmeric consumption, immediately after standing up for the third time in four or five hours to go to the bathroom, I suddenly converted back to a normal heart rate which is 60 to 70 beats a minute and was released from the medical center seven hours later. Plan to stop taking all forms of Turmeric.
- Atrial fib and ibs, is there a connection?
I felt wonderful, after a good night sleep and a nice breakfast. Took my heart medicine. Took off for an hour shopping and the A-Fib began with a vengeance and lasted five hours.
During the time, interestingly, I had continuous IBS. If I had not used butter (an IBS trigger) on my toast that morning, would have had an episode at all? I wonder if there isn't a connection, one that I might be able to control to some extent. This is worth trying!
More reviews for: Atrial fibrillation, Cough
Comments from related studies:
From this study (11 months ago):
For 2 weeks
From this study (12 months ago):
Just a slight cough, non-productive, involuntary
From this study (12 months ago):
do these meds agree with each other is there anything negative here
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.